Aller-Tec active ingredient is Cetirizine Hydrochloride 10 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Cetirizine Hydrochloride Tablets, 10 mg works for a full 24 hours.
- 24 Hour Relief of Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat or Nose
- Compare to Zyrtec active ingredient
- Helps with indoor and outdoor allergies